# SDR KPVA20140114011

- Difficulty date: December 2, 2013
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N342AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 345
- Aircraft time: 38,103 hours, 38,706 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Splice
- Condition: Cracked
- Location: Pressure Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE,  WING PRESSURE DECK AFT SECTION DAMAGED.   REPAIRED IAW SRI: DT/S-6824/13-20928 ISS B.
